# SDR UPS03440345

- Difficulty date: March 4, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C U/D - FLOOR SUPPORT FOUND HEAVY CORROSION.  FLOOR SUPPORT ANGLE REPLACED AS PER SRM 51-10-01 PG 8.  (DEPTH 0.060 INCH, WIDTH 1 INCH, LENGTH 2 INCH).
